Duke Mathematical Journal

Geodesics in homology classes

Ralph Phillips and Peter Sarnak

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 55, Number 2 (1987), 287-297.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077306021

Digital Object Identifier
doi:10.1215/S0012-7094-87-05515-3

Mathematical Reviews number (MathSciNet)
MR894581

Zentralblatt MATH identifier
0642.53050

Subjects
Primary: 58F17
Secondary: 11F72: Spectral theory; Selberg trace formula 58F18

Citation

Phillips, Ralph; Sarnak, Peter. Geodesics in homology classes. Duke Math. J. 55 (1987), no. 2, 287--297. doi:10.1215/S0012-7094-87-05515-3. https://projecteuclid.org/euclid.dmj/1077306021


Export citation

References

  • [A] T. Adachi and T. Sunada, Homology of closed geodesics in a negatively curved manifold, preprint, 1986.
  • [E] C. Epstein, The spectral theory of geometrically periodic hyperbolic $3$-manifolds, Mem. Amer. Math. Soc. 58 (1985), no. 335, ix+161.
  • [F] H. Farkas and I. Kra, Riemann Surfaces, Graduate Texts in Mathematics, vol. 71, Springer-Verlag, New York, 1980.
  • [M] G. A. Margulis, Applications of ergodic theory to the investigations of manifolds of negative curvature, Func. Anal. and Appl. 3 (1969), 335–336.
  • [S] A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. (N.S.) 20 (1956), 47–87.